Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 8, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this small craft advisory at Feb 24, 2012, 4:24 PM EST. It took effect at Feb 24, 2012, 11:00 PM EST. It was in force for 47 hr.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2012, 4:24 PM EST (21:24 UTC)
- In effect from
- Feb 24, 2012, 11:00 PM EST
- Expired
- Feb 26, 2012, 10:00 PM EST
- In force
- 47 hr
- Issued by
- NWS Tampa Bay, FL
The text
As transmitted, in the capitals the NWS used until 2016.
647 WHUS72 KTBW 242124 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 424 PM EST FRI FEB 24 2012 ...SMALL CRAFT ADVISORY FROM LATE THIS EVENING AND THROUGH SATURDAY AFTERNOON FOR THE CENTRAL AND NORTHERN WATERS... ...SMALL CRAFT ADVISORY FROM SATURDAY MORNING AND THROUGH SATURDAY AFTERNOON FOR THE SOUTHERN WATERS... .WINDS AND SEAS WILL INCREASE BEHIND AN APPROACHING FRONT WITH WINDS REACHING 20 KNOTS AND SEAS UP TO 7 FEET THROUGH LATE SATURDAY. GMZ850-853-870-873-252100- /O.NEW.KTBW.SC.Y.0008.120225T0400Z-120225T2100Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- 424 PM EST FRI FEB 24 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 4 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 4 PM EST SATURDAY. * WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS WITH SEAS UP TO 7 FEET LATE THIS EVENING AND THROUGH SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ856-876-252100- /O.NEW.KTBW.SC.Y.0008.120225T1200Z-120225T2100Z/ BONITA BEACH TO ENGLEWOOD OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 424 PM EST FRI FEB 24 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 4 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 4 PM EST SATURDAY. * WINDS AND WAVES: NORTH WINDS AROUND 20 KNOTS WITH SEAS UP TO 7 FEET SATURDAY MORNING AND THROUGH SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
5 follow-up statements
712 WHUS72 KTBW 250909 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 409 AM EST SAT FEB 25 2012 ...SMALL CRAFT ADVISORY THROUGH THIS AFTERNOON FOR NEAR AND OFF SHORE WATERS... .WINDS AND SEAS WILL INCREASE BEHIND A FRONT WITH WINDS REACHING 20 KNOTS AND SEAS UP TO 7 FEET THROUGH LATE SATURDAY. GMZ850-853-870-873-252100- /O.CON.KTBW.SC.Y.0008.000000T0000Z-120225T2100Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- 409 AM EST SAT FEB 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS AND WAVES: NORTH TO NORTHEAST WINDS 20 TO 25 KNOTS WITH SEAS UP TO 7 FEET THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ856-876-252100- /O.CON.KTBW.SC.Y.0008.120225T1200Z-120225T2100Z/ BONITA BEACH TO ENGLEWOOD OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 409 AM EST SAT FEB 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS AND WAVES: NORTH WINDS AROUND 20 KNOTS WITH SEAS UP TO 7 FEET THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
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
018 WHUS72 KTBW 252122 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 422 PM EST SAT FEB 25 2012 ...SMALL CRAFT ADVISORY THROUGH SUNDAY MORNING ALL OFFSHORE WATERS... .HIGH PRESSURE BUILDING INTO THE AREA BEHIND A COLD FRONT WILL KEEP STRONG WINDS AND HAZARDOUS SEAS ACROSS THE OFFSHORE WATERS. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE THROUGH SUNDAY MORNING FOR THE OFFSHORE WATERS. GMZ850-853-856-252230- /O.EXP.KTBW.SC.Y.0008.000000T0000Z-120225T2100Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- 422 PM EST SAT FEB 25 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ GMZ870-873-876-261200- /O.CON.KTBW.SC.Y.0008.000000T0000Z-120226T1200Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 422 PM EST SAT FEB 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY. * WINDS AND WAVES: NORTH TO NORTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS...AND SEAS UP TO 6 FEET THROUGH SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
871 WHUS72 KTBW 260835 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 335 AM EST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT IN THE OFFSHORE WATERS... .HIGH PRESSURE BUILDING INTO THE AREA BEHIND A COLD FRONT WILL KEEP STRONG WINDS AND HAZARDOUS SEAS ACROSS THE OFFSHORE WATERS. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE THE EARLY AFTERNOON IN THE SOUTHERN WATERS...AND LINGER IN THE NORTHERN AND CENTRAL OFFSHORE WATERS THROUGH THE LATE AFTERNOON. GMZ870-873-262200- /O.EXT.KTBW.SC.Y.0008.000000T0000Z-120226T2200Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- 335 AM EST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. * WINDS AND WAVES: NORTH TO NORTHEAST WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS THIS MORNING AND AFTERNOON...AND SEAS UP TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ876-261600- /O.EXT.KTBW.SC.Y.0008.000000T0000Z-120226T1600Z/ BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 335 AM EST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EST THIS MORNING. * WINDS AND WAVES: NORTH TO NORTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS...AND SEAS UP TO 6 FEET THROUGH SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
885 WHUS72 KTBW 262120 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 420 PM EST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT OVER THE OFFSHORE WATERS BETWEEN ENGLEWOOD AND THE SUWANNEE RIVER OUT 20 TO 60 NM THROUGH 10 PM EST THIS EVENING... .HIGH PRESSURE NORTH OF THE WATERS WILL KEEP WIND AND SEAS ELEVATED OVER THE OFFSHORE GULF WATERS THROUGH EARLY TONIGHT WITH HAZARDOUS BOATING CONDITIONS CONTINUING FOR SMALL CRAFT OPERATORS. GMZ870-873-270300- /O.EXT.KTBW.SC.Y.0008.000000T0000Z-120227T0300Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- 420 PM EST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS AND WAVES: EAST WINDS AROUND 20 KNOTS WITH SOME HIGHER GUSTS AND SEAS OF 5 TO 7 FEET WILL CONTINUE OVER THE OFFSHORE GULF WATERS THROUGH EARLY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPABAY
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 24, 1:59 PM EST, 2 hours 25 minutes earlier.
Area forecast discussion, Feb 24, 1:59 PM EST, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
159 PM EST FRI FEB 24 2012
.SHORT TERM (TONIGHT - SUNDAY)...BIG CHANGES COMING UP OVER THE
NEXT 24 TO 48 HOURS. THE FORECAST IS NOT A CLEAR CUT ONE AS
WEATHER SYSTEMS MOVE RAPIDLY FROM WEST TO EAST FOR THE NEXT
COUPLE OF DAYS. THE FIRST CONCERN IS THE POTENTIAL FOR SEA FOG
AGAIN OVERNIGHT BEFORE THE FRONT WORKS ITS WAY SOUTH ACROSS THE
REGION. THE TREND SINCE YESTERDAY IS LESS FOG...SO DECIDED NOT TO
INTRODUCE IT OVERNIGHT. THE POSSIBILITY DOES EXIST...HOWEVER.
THE SECOND CONCERN IS HOW STRONG THE LINE OF SHOWERS AND/OR
STORMS WILL BE AS THEY MOVE INTO LEVY COUNTY THIS EVENING. THE
STORM PREDICTION ENTER MAINTAINS A SLIGHT RISK INTO LEVY
COUNTY...BUT THE MOST SIGNIFICANT SEVERE RISK IS WELL TO THE NORTH
AND NORTHEAST. WILL GO WITH SLIGHT CHANCE OF THUNDER FOR THE
NATURE COAST BUT NOT MENTION STRONG OR SEVERE. THE HAZARDOUS
WEATHER OUTLOOK HAS THIS POSSIBILITY COVERED...BUT OVERALL RISK IS
TOO LOW TO MENTION IN THE ZONE FORECASTS.
A VERY SHALLOW COOL AIRMASS WILL BE MOVING INTO THE REGION BEHIND
THE FRONT ON SATURDAY. THE AIR WILL BE VERY DRY AT THE SURFACE
WITH DEW POINTS DROPPING INTO THE 20S AND 30S FOR THE NORTHERN
HALF OF OUR FORECAST AREA. THAT SAID...WINDS WILL CONTINUE TO COME
FROM THE WEST AND SOUTHWEST AT 850 MB AND ABOVE...TRAPPING A LAYER
OF MOISTURE UNDER A STRONG INVERSION. THIS WILL RESULT IN MOSTLY
CLOUDY SKIES FOR MOST OF THE DAY. TEMPERATURES WILL AVERAGE 15
DEGREES COOLER THAN WHAT THEY WERE TODAY.
THE FAST MOVING WEATHER SYSTEMS BRING A RAPID RETURN OF MID AND
UPPER-LEVEL MOISTURE SATURDAY NIGHT WITH SOME OVER-RUNNING LIGHT
RAIN POSSIBLE ACROSS THE NATURE COAST. IT WILL REMAIN MOSTLY
CLOUDY.
OVER-RUNNING CLOUDS AND PATCHES OF RAIN WILL CONTINUE ON SUNDAY...
ESPECIALLY FROM THE TAMPA BAY AREA NORTHWARD.
.LONG TERM (SUNDAY NIGHT - FRIDAY)...
STRONG U/L RIDGE WILL HOLD OVER THE GULF OF MEXICO AND WESTERN
CARIBBEAN THROUGH THE PERIOD. A WEAK U/L DISTURBANCE WILL MOVE
ACROSS THE GULF OF MEXICO AND FLORIDA SUNDAY NIGHT AND MONDAY
WITH A CHANCE OF SHOWERS ACROSS THE FORECAST AREA. SURFACE HIGH
PRESSURE WILL BUILD OFF THE MID ATLANTIC COAST WITH EAST TO
SOUTHEAST BOUNDARY LAYER FLOW ACROSS WEST CENTRAL AND SOUTHWEST
FLORIDA. A STRONG U/L NORTHERN STREAM DISTURBANCE WILL MOVE
THROUGH THE ROCKIES TUESDAY AND LIFT THROUGH THE GREAT LAKES ON
WEDNESDAY. ASSOCIATED COLD FRONT WILL STALL ACROSS NORTH FLORIDA
LATE WEDNESDAY AND THURSDAY AS THE FRONT BECOMES PARALLEL TO THE
U/L FLOW. WARM MOIST AIR WILL PERSIST OVER THE FORECAST AREA EACH
DAY WITH ABOVE NORMAL TEMPERATURES THROUGH THE PERIOD.
&&
.AVIATION...
VFR CONDITIONS THIS AFTERNOON WILL GIVE WAY TO MVFR/IFR AFTER
25/02Z FROM KSRQ NORTH TO KTPA AND AFTER 25/06Z FROM KPGD SOUTH TO
KFMY AS MOISTURE INCREASES AHEAD OF AN APPROACHING COLD FRONT. VFR
WILL RETURN FROM KPGD NORTH TO KTPA AFTER 25/13Z AS DRIER AIR
MOVES INTO THE REGION...WITH MVFR CEILINGS LINGERING ACROSS KFMY
AND KRSW. GUSTY SOUTHWEST WINDS IN THE 15 TO 20 KNOT RANGE WITH
GUSTS UP TO 26 KNOTS THIS AFTERNOON WILL DIMINISH TO 7 TO 10 KNOTS
AFTER 25/02Z TONIGHT. WINDS WILL SHIFT TO THE NORTHWEST AND NORTH
AROUND 10 KNOTS AFTER 25/08Z FROM KSRQ NORTH TO KTPA...AND AFTER
25/09Z FROM KPGD SOUTH TO KFMY AS THE COLD FRONT MOVES SOUTH
THROUGH THE REGION. NORTH TO NORTHEAST WINDS IN THE 15 TO 20 KNOT
RANGE ARE EXPECTED AFTER 25/15Z.
&&
.MARINE...WINDS ARE GENERALLY FROM THE SOUTH AT 10 TO 15 KNOTS
EXCEPT FOR RIGHT ALONG THE COAST AND BAY WHERE DIFFERENTIAL
HEATING IS RESULTING IN WINDS NEAR 20 KNOTS AT TIMES. THE COLD
FRONT WILL BE FOLLOWED BY WIDESPREAD WINDS OF 20 KNOTS OR GREATER
BEGINNING LATER THIS EVENING OVER THE NORTHERN WATERS AND SATURDAY
MORNING TO THE SOUTH. SMALL CRAFT ADVISORIES WILL BE POSTED WITH
THIS PACKAGE FOR ALL BUT TAMPA BAY WHERE EXERCISE CAUTION
STATEMENTS WILL BE IN PLACE. WE WILL RUN THE ADVISORY THROUGH 4 PM
SATURDAY BUT EXPECT TO EXTEND IT FOR THE WATERS BETWEEN 20 AND 60
MILES OFFSHORE AFTER THAT TIME. WINDS AND SEAS SHOULD DROP BELOW
ADVISORY CRITERIA BY MONDAY BUT EASTERLY WINDS COULD CONTINUE TO
PRODUCE MARGINAL BOATING CONDITIONS THROUGH MID-WEEK.
&&
.FIRE WEATHER...HUMIDITIES WILL BE LOW SATURDAY AFTERNOON AND
COULD BE ACCOMPANIED BY A BRIEF 15 MPH WIND HERE AND THERE.
CONFIDENCE IS NOT HIGH ENOUGH TO HOIST ANY WATCHES OR WARNINGS AT
THIS TIME.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 61 70 53 72 / 30 10 10 40
FMY 66 78 58 80 / 20 20 10 10
GIF 60 70 54 73 / 30 10 10 30
SRQ 63 73 55 74 / 30 20 10 30
BKV 58 67 46 71 / 30 10 20 50
SPG 62 70 58 71 / 30 10 10 40
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR CITRUS-DE
SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEVY-MANATEE-
PASCO-PINELLAS-POLK-SARASOTA-SUMTER.
GULF WATERS...SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 4 PM
EST SATURDAY FOR ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-TARPON SPRINGS
TO SUWANNEE RIVER OUT 20 NM-TARPON SPRINGS TO SUWANNEE
RIVER OUT 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 7 AM TO 4 PM EST SATURDAY FOR BONITA
BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO ENGLEWOOD OUT
20 TO 60 NM.
&&
SHORT TERM/MARINE/FIRE WEATHER...JILLSON
LONG TERM/AVIATION...MCMICHAELHazardous weather outlook, Feb 24, 5:35 AM EST, 10 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 535 AM EST FRI FEB 24 2012 FLZ039-042-043-048>052-055>057-060>062-065-242245- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 535 AM EST FRI FEB 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THE NORTHERN PORTION OF THE NATURE COAST. STORMS COULD PUSH INTO PARTS OF LEVY COUNTY DURING THE MID TO LATE AFTERNOON HOURS AHEAD OF AN APPROACHING COLD FRONT. STORMS COULD PRODUCE STRONG TO SEVERE WIND GUSTS...DEADLY LIGHTNING AND TORRENTIAL RAINS. ...DENSE FOG/SMOKE IMPACT... DENSE AREAS OF FOG WILL LINGER OF THE REGION THIS MORNING...INCLUDING ADJACENT COASTAL WATERS. LOCALIZED PATCHES COULD REDUCE VISIBILITIES UNDER ONE QUARTER MILE. EXPECTED FOG TO LIFT INLAND AFTER SUNSET WITH SEA FOG DISSIPATING DURING THE EARLY AFTERNOON HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. ...WIND AND SEA IMPACT... WINDS ALONG AND BEHIND A COLD FRONT WILL VEER MORE NORTHERLY BY TOMORROW AND BECOME OFF SHORE BY SUNDAY. WINDS INCREASING TO 20 TO 25 KNOTS WITH HIGHER GUSTS WILL BE POSSIBLE BY TOMORROW. SEAS WILL RESPONSE BY INCREASING TO 3 TO 5 FEET NEAR SHORE AND 6 TO 8 FEET OFF SHORE. WINDS AND SEAS BEGIN TO SUBSIDE BY SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. BARRON
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.